Publication
Title
Spread of ovarian cancer after laparoscopic surgery
Author
Language
English
Source (journal)
Gynecologic oncology. - New York
Publication
New York : 2000
ISSN
0090-8258
Volume/pages
78 :1 (2000) , p. 77-78
ISI
000088056000019
Note
Letter
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 14.12.2021
To cite this reference